# SDR IPXA2019071544458

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 59,147 hours, 19,664 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - DURING CRUISE C HYD SYS MAINT STATUS MESSAGE ILLUMINATED.R/R RETURN FILTER IAW MM 29-11-16. NO HELP. R/R CENTER SYS ADP PRESSURE/CD FILTER MODULE IAW 29-11-19. SYS OPS CK GOOD.
